MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP S-ROD, Ø 5.5MM COCR, 500MM, 50MM STRAIGHT

ORTHOPEDIATRICS, CORP S-ROD, Ø 5.5MM COCR, 500MM, 50MM STRAIGHT
Model Number 00-1600-0040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hl rod broke intra-operatively on two separate occasions while surgeon was using coronal benders to achieve correction.It broke once at bottom of the construct and again at the middle of the construct.It was then replaced with s-rod and the same thing happened- it broke while he was coronal bending near the bottom of the construct.An open/closed wedding band was then used to attach broken piece of rod in order to avoid replacing full rod again.

Brand Name
S-ROD, Ø 5.5MM COCR, 500MM, 50MM STRAIGHT
Common Device Name
S-ROD, Ø 5.5MM COCR, 500MM, 50MM STRAIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22304831
Report Number3006460162-2025-00033
Device Sequence Number18332777
Product Code NKB
UDI-Device Identifier00841132145890
UDI-Public00841132145890
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1600-0040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age13 YR
Patient SexMale